# SDR SWAA2022030981668

- Difficulty date: May 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,708 hours, 41,221 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CR HAS AN ELONGATED FASTENER HOLE / PANEL 195CR WITH AN ELONGATED FASTNER HOLE WAS REPAIRED IAW SRM 51-70-04-2R-9 57545U 5-31-19
